Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2019 | Journal Article | LibreCat-ID: 16712 | OA
On the equivariance properties of self-adjoint matrices
M. Dellnitz, B. Gebken, R. Gerlach, S. Klus, Dynamical Systems (2019) 1–19.
LibreCat | DOI | Download (ext.)
 

2017 | Journal Article | LibreCat-ID: 16540
Sensing and control in symmetric networks
M. Dellnitz, S. Klus, Dynamical Systems (2017) 61–79.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 33260
Equivariant bifurcations in four-dimensional fixed point spaces
R. Lauterbach, S. Schwenker, Dynamical Systems 32 (2016) 117–147.
LibreCat | DOI | arXiv
 

2001 | Journal Article | LibreCat-ID: 16617 LibreCat | DOI
 

Filters and Search Terms

issn=1468-9375

Search

Filter Publications

Display / Sort

Export / Embed